Continuous Automorphisms on Locally Compact Groups.

T.S. Wu

Mathematische Zeitschrift (1967)

  • Volume: 96, page 256-258
  • ISSN: 0025-5874; 1432-1823

How to cite


Wu, T.S.. "Continuous Automorphisms on Locally Compact Groups.." Mathematische Zeitschrift 96 (1967): 256-258. <>.

author = {Wu, T.S.},
journal = {Mathematische Zeitschrift},
keywords = {group theory},
pages = {256-258},
title = {Continuous Automorphisms on Locally Compact Groups.},
url = {},
volume = {96},
year = {1967},

AU - Wu, T.S.
TI - Continuous Automorphisms on Locally Compact Groups.
JO - Mathematische Zeitschrift
PY - 1967
VL - 96
SP - 256
EP - 258
KW - group theory
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.